# SDR YENA2020031740239

- Difficulty date: March 14, 2020
- Submitted: March 17, 2020
- Operation: Air carrier
- Aircraft: N956JT
- Make and model: Airbus A321-231
- Aircraft serial: 06971
- Aircraft time: 18,502 hours, 6,012 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 837831
- Condition: Failed
- Location: Cabin
- Part time: 7,264 hours, 2,353 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT #271. LGA-FLL. DURING TASK CARD A320-33-51-00-710-003 ALL EMERGENCY LIGHT BATTERY FAIL CAPACITY TEST ; R & R  BATTERIES AT ALL LOCATION 10 WL ,11WL, 12,WL, 13WL, 14WL ,15WL IAW AMM 33-51-00 P/N AND S/N TRAXED UNDER W/O 1047153
